Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2004, Volume 16, Number 1, Pages 3–11 (Mi mm353)  

This article is cited in 1 scientific paper (total in 1 paper)

Pollution spreading in liquid crystals in the electric field

L. A. Krukier, T. S. Martynova

Computer Center of Rostov State University

Abstract: The results of numerical solution of the convection-diffusion problem with mixed derivatives are presented. These problems appear in the medium with different properties in some directions (e.a. liquid crystals). Mathematical model of pollution spreading in liquid crystals is offered in the paper. Discrete model has got on the base of finite-difference approximations. Iterative methods are used for solution of grid elliptic problems.

Full text: PDF file (952 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 25.04.2003

Citation: L. A. Krukier, T. S. Martynova, “Pollution spreading in liquid crystals in the electric field”, Matem. Mod., 16:1 (2004), 3–11

Citation in format AMSBIB
\Bibitem{KruMar04}
\by L.~A.~Krukier, T.~S.~Martynova
\paper Pollution spreading in liquid crystals in the electric field
\jour Matem. Mod.
\yr 2004
\vol 16
\issue 1
\pages 3--11
\mathnet{http://mi.mathnet.ru/mm353}
\zmath{https://zbmath.org/?q=an:1109.76370}


Linking options:
  • http://mi.mathnet.ru/eng/mm353
  • http://mi.mathnet.ru/eng/mm/v16/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. S. Martynova, “Numerical solution of second order elliptical equations with mixed derivatives by effective iterative methods”, Math. Models Comput. Simul., 1:3 (2009), 370–382  mathnet  crossref  mathscinet  zmath
  • Математическое моделирование
    Number of views:
    This page:345
    Full text:120
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021